de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Relaxation of the Curve Shortening Flow via the Parabolic Ginzburg-Landau equation

Saez Trumper, M. (2008). Relaxation of the Curve Shortening Flow via the Parabolic Ginzburg-Landau equation. Calculus of Variations and Partial Differential Equations, 31(3), 359-386. doi:10.1007/s00526-007-0118-5.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-63A5-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-63A6-3
Genre: Journal Article

Files

show Files
hide Files
:
Calc31-359.pdf (Publisher version), 367KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Saez Trumper, Mariel1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: In this paper we study how to find solutions $$u_\epsilon$$ to the parabolic Ginzburg–Landau equation that as $$\epsilon \to 0$$ have as interface a given curve that evolves under curve shortening flow. Moreover, for compact embedded curves we find a uniform profile for the solution $$u_\epsilon$$ up the extinction time of the curve. We show that after the extinction time the solution converges uniformly to a constant.

Details

show
hide
Language(s):
 Dates: 2008-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s00526-007-0118-5
eDoc: 316933
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of Variations and Partial Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 31 (3) Sequence Number: - Start / End Page: 359 - 386 Identifier: ISSN: 1432-0835